# SDR DALA12015673210

- Difficulty date: November 27, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT SIDE LOWER AFT FUSELAGE FR 58, S23LTO S24L EXTERNAL SKIN SURFACE HAS DENT.  PERFORMED DETAILED INSP, FOUND NOT TO BE DENTED BUT INDENTATION FROM PREVIOUSLY REPLACED FASTENER.  CUTOUT DAMAGED AREA L=1.8" W=.750" IAW SRM 53-00-11, FIG 205, PG 231/232.  HFEC IAW NTM 51-10-08 PT 6.  NO NOTED DEFECT.  FAB'D & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-00-11, FIG 205.  THIS REPAIR REQUIRES ULTRASONIC/EDDY CURRENT INSP WITHIN 55000 FC AFTER.  REPAIR EMBODIMENT IAW SRI 53-00-11, TABLE 242, PG. 382.
